# SDR ASOA04873

- Difficulty date: November 2, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 12,486 hours
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Part serial: 7371
- Condition: Broken
- Location: Pax Door
- Part time: 12,486 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR IAW AMM 52-11.
